Next Article in Journal
Semi-Hyers–Ulam–Rassias Stability of the Convection Partial Differential Equation via Laplace Transform
Next Article in Special Issue
Riemann–Liouville Fractional Integral Inequalities for Generalized Pre-Invex Functions of Interval-Valued Settings Based upon Pseudo Order Relation
Previous Article in Journal
Calderón Operator on Local Morrey Spaces with Variable Exponents
Previous Article in Special Issue
On Well-Posedness of Some Constrained Variational Problems
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 2979

Article: Optimality Conditions and Duality for a Class of Generalized Convex Interval-Valued Optimization Problems
Authors: by Yating Guo, Guoju Ye, Wei Liu, Dafang Zhao and Savin Treanţǎ
Link: https://www.mdpi.com/2227-7390/9/22/2979

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop